# SDR CALA2023040401023

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A55064
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM STA 986.5 ,RBL24 TO RBL50 HAS SPOTS OF CORROSION. (REF AAR NR 975077) REMOVED CORROSION ON FLOOR BEAM STA 986.5 RBL 24 ACCOMPLISHED FLOOR BEAM REPAIR AS PER SRM TO RBL 50 AS PER SRM 51-10-02-0G-0. ORIGINAL MAT 53-70-51-2R-4 ALTERNATE 1 0.150IN MAT REMAINING 0.089IN MAT LOSS 0.061IN (WORK ACCOMPLISHED BY V931343) FOUND OUT OF LIMITS AS PER SRM 53-70-51-1A-1. ACCOMPLISHED FLOOR BEAM REPAIR AS PER SRM 53-70-51-2R-4 ALTERNATE 1 WORK ACCOMPLISHED BY V931343. REMOVED CORROSION ON FLOOR BEAM STA 986.5 RBL 24 TO RBL 50 AS PER SRM 51-10-02-0G-0. ORIGINAL MAT 0.150IN MAT REMAINING 0.089IN MAT LOSS 0.061IN FOUND OUT OF LIMITS AS PER SRM 53-70-51-1A-1. ADD EMP:V931343
